# SDR HALA20231113245

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 23,876 hours, 3,864 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 23,895 hours, 3,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIV - IN CRZ 2 HRS INTO FLT FA REPORTED ELECTRICAL "HOT" SMELL AT ROW 1 & 2 ACFT LEFT. FO NOTED SAME BUT AT ROW 2 ACFT RIGHT IFE & GALLEY ELECTRIC EQUIPMENT TURNED OFF PER MOC. OVHD BINS INSPECTED. [CONT FROM LP# 965730/2]  NOTING STRONG DIRTY SMELL EMANATING FROM EMPTY BOX AT 2G SPREADING THROUGH FIRST CLASS CABIN PRECAUTIONARY DIVERSION TO KSFO. TURNED ON ACFT APPLIED POWER TO ALL ENTERTAINMENT EQUIMENT AND GALLEY EQUIPMENT PERFORMED VISUAL INSPECTION OF ELECTRICAL WIRING ABOVE ALL FIRST CLASS OVERHEAD PANELS AND FWD GALLEY. CONTINUED ON LOG PAGE 965731-1. PERFORMED OPS CHECK OF FIRST CLASS SEATS AND OUTLETS PERFORMED VISUAL INSPCETION OF AVIONICS BAY NO DEFECTS NOTED COULD NOT DUPLICATE ODOR OPS CHECKS GOOD OK TO CONTINUE SERVICE.
